# SDR DXTA200601307

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 6,192 hours, 5,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Part number: AE2463509G0150
- Condition: Leaking
- Location: Lg Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE LOW PRESS AND ANTI-SKID INOP LIGHTS FAILED TO EXTINGUISH WHEN GEAR WERE EXTENDED.  POST FLIGHT REVEALS NO FLUID SEEN THROUGH SITE GAUGES.  FOUND LT BRAKE FLEX LINE LEAKING.  REMOVED LT BRAKE HYDRUALIC FLEXLINE.  INSTALLED A NEW FLEXLINE.  PERFORMED BLEEDING PROCEDURE.  SERVICED BRAKE RESERVOIR, LEAK CHECK AND OPS CHECK GOOD.  WORK PERFORMED IAW CE560 MM CHAP 32-42-01.
